Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 358, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 19, 2007, 5:31 PM CDT for Rankin County, Mississippi. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2007, 5:31 PM CDT (22:31 UTC)
- Expired
- Jul 19, 2007, 5:53 PM CDT
- In force
- 22 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 15 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 5:40 PM CDT | TSTM WND GST 50 | 6 Sw Florence, MS | RANKIN EOC ESTIMATED WINDS AROUND 50 MPH IN THE CLEAR BRANCH COMMUNITY...ALONG WITH PEA SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.5 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1608 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 192231
SVRJAN
MSC121-192330-
/O.NEW.KJAN.SV.W.0358.070719T2231Z-070719T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
531 PM CDT THU JUL 19 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RANKIN COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...STAR...RICHLAND...PEARL...FLOWOOD...
BRANDON...
* UNTIL 630 PM CDT
* AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WHITES...OR ABOUT 10 MILES NORTHEAST OF CRYSTAL SPRINGS...AND
MOVING NORTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES WEST OF STAR BY 550 PM CDT...
RICHLAND BY 610 PM CDT...
PEARL BY 625 PM CDT...
FLOWOOD AND 7 MILES WEST OF BRANDON BY 630 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3214 9022 3215 9024 3220 9017 3224 9019
3227 9017 3247 9000 3228 8975 3207 8982
3207 9016 3205 9022
$$
OLB1 follow-up statement
000
WWUS54 KJAN 192253
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CDT THU JUL 19 2007
MSC121-192304-
/O.CAN.KJAN.SV.W.0358.000000T0000Z-070719T2330Z/
RANKIN MS-
554 PM CDT THU JUL 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR RANKIN COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3214 9022 3215 9024 3220 9017 3224 9019
3227 9017 3247 9000 3228 8975 3207 8982
3207 9016 3205 9022
$$
OLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:00 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jul 19, 3:00 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 300 PM CDT THU JUL 19 2007 .SHORT TERM... DEEP ANTICYCLONIC RIDGING CONTINUES TO GRADUALLY BREAK DOWN OVER OUR REGION AS UPPER LEVEL TROUGHING SLOWLY BUILDS SOUTH FROM THE NORTHERN STATES. THE LOW LEVEL REFLECTION OF THIS RIDGE...WHICH HAS BEEN HOLDING DEEP GULF MOISTURE TO OUR SOUTH FOR THE PAST FEW DAYS...IS STARTING TO RELENT TO THE SOUTHERLY PUSH. SEMI-ORGANIZED SHOWERS AND STORMS INITIATED BY EARLIER SEA BREEZE CIRCULATIONS ARE NOW LINING UP FROM NORTHEAST TX SOUTHEAST TO THE MS COAST. THE QUICKER EVOLUTION TOWARD DEEP SOUTHERLY FLOW ALONG AND WEST OF THE MS RIVER SHOULD ALLOW ACTIVITY ALONG AND WEST OF THAT GENERAL LONGITUDE TO MAKE BETTER NORTHERLY HEADWAY BEFORE DIMINISHING LATER THIS EVENING. WITH THAT IT MIND I HAVE 20 POPS GOING FOR WESTERN ZONES THIS EVENING WITH POTENTIAL TAPERING OFF QUICKLY ACROSS EASTERN MS. THERE DOES NOT APPEAR TO BE ENOUGH FORCING AVAILABLE TO WORRY ABOUT CONVECTION THROUGH THE NIGHT DESPITE RECOVERING MOISTURE LEVELS. EXPECT LOWS BY MORNING TO RANGE FROM 70 TO 75 DEGREES WITH ONLY A FEW PATCHES OF LOW CLOUDS AND LIGHT FOG AROUND AT SUNRISE. THE RECOVERY OF DEEP MOISTURE THAT WILL TAKE PLACE OVER THE ARKLAMISS BETWEEN TONIGHT AND EARLY TOMORROW WILL BRING PRECIPITABLE WATER VALUES OVER 2 INCHES IN AT LEAST THE WESTERN HALF OF ZONES BY TOMORROW AFTERNOON...AND LIKELY UP TO THAT MARK ACROSS THE REST OF THE CWA BY TOMORROW EVENING. THIS FUEL...COMBINED WITH DECREASING SUBSIDENCE AS A RESULT OF HIGH PRESSURE EROSION...WILL PROVIDE AN ENVIRONMENT MUCH MORE CONDUCIVE TO CONVECTIVE DEVELOPMENT THAN YESTERDAY OR TODAY. UPPER LEVEL ENERGY BUILDING SOUTH INTO THE DIGGING EASTERN CONUS TROUGH SHOULD TEND TO ORGANIZE SOME LINEAR MCS ACTIVITY TO OUR NORTH THROUGH MIDDAY TOMORROW...AND SOME OF THESE MORE ORGANIZED STORMS COULD AFFECT NORTHERN ZONES INTO THE AFTERNOON AND EVENING HOURS BRINGING A POTENTIAL OF STRONG WINDS. STORMS ELSEWHERE SHOULD BE MORE TYPICAL OF SUMMER WITH THE POSSIBILITY THAT CONVECTION IN SOUTHEAST MS MAY HOLD OFF TILL LATE IN THE AFTERNOON...ALLOWING LOTS OF HEAT TO BUILD BEFOREHAND. WILL CONTINUE TO MENTION THE POSSIBILITY OF STRONG STORMS TOMORROW IN THE HWO AS THE WIND THREAT LOOKS TO BE THERE WITH ANY STORM CLUSTERS COMING IN FROM THE NORTH WHILE INTENSE PULSE (LOW-SHEAR) ACTIVITY IS NOT OUT OF THE QUESTION FURTHER SOUTH. I DID INCREASE TEMPS OVER MAV IN SOUTHEAST ZONES OF MS TOMORROW WITH HIGHS BY AFTERNOON EXPECTED TO RANGE FROM 90 TO 95 ACROSS THE CWA. FOR POPS I REMAINED WITH AGGRESSIVE 12Z MAV POPS NUMBERS THAT OFFER LIKELIES IN A MAJORITY OF SPOTS. TOMORROW NIGHT...THE UPPER LEVEL TROUGH WILL CONTINUE TO DIG TOWARD THE SOUTHEASTERN CONUS WITH AN ASSOCIATED AXIS OF SYNOPTIC LIFT SHIFTING SOUTH OF THE TN VALLEY. THIS LIFT WILL HELP TO KEEP CONVECTION GOING OVERNIGHT IN AT LEAST AREAS ALONG AND NORTH OF THE I-20 CORRIDOR. THERE COULD STILL BE SOME STORM CLUSTERS WITH GUSTY WINDS GOING INTO THE EARLY EVENING HOURS ACROSS THE REGION...BUT A WANING AND NON-CONVERGENT LOW LEVEL JET IMPINGING ON AN INCOMING FRONT IS NOT A RECIPE THAT HARKS OF A MAJOR OVERNIGHT MCS EPISODE. I REMAINED ALMOST RIGHT WITH LATEST MAV FOR POPS AND TEMPS THIS PERIOD...ALTHOUGH CUTTING ANOMALOUSLY AGGRESSIVE MEI POPS A BIT TO GIVE A GENERAL RANGE OF 30 TO 50 POPS ACROSS THE BOARD. /BB/ .LONG TERM...(SATURDAY THROUGH THURSDAY)...FORECAST FOCUS WILL REMAIN ON POSITION OF FRONTAL BOUNDARY DROPPING THROUGH THE GULF STATES EARLY IN THE PERIOD. EXPECT FRONT TO BE PUSHING THROUGH THE HIGHWAY 82 CORRIDOR IN OUR NRN CWFA SATURDAY MORNING AND DROPPING THROUGH THE I-20 REGION SATURDAY AFTERNOON. THE FRONT SLOWLY CROSSES SRN MS SATURDAY NIGHT AND SHOULD BE CLOSE TO THE COAST FOR SUNDAY. THIS WILL ALLOW FOR LIKELY POPS CENTRAL AND S SATURDAY WITH RAIN CHANCES SUPPRESSED TO HIGHWAY 84 CORRIDOR SUNDAY. STORM INTENSITIES WILL BE LIMITED BY PRE-FRONTAL NWLY FLOW AND LACK OF LOW LEVEL CONVERGENCE HOWEVER...MLCAPES OF 2000J/KG AND AN APPROACHING NOSE OF A 90KT 200MB JET CORE DIVING SWD FROM THE OH VALLEY COULD SET OFF A FEW STRONG STORMS LATE SATURDAY INTO SATURDAY NIGHT. WILL KEEP SOME MENTION IN HWOJAN FOR NOW. BY SUNDAY EVENING... THE FRONT WILL BE OVER THE NRN GULF AS MUCH DRIER AIR WILL INVADE THE CWFA DURING THE DAY SUNDAY KEEPING ALL CONVECTION OUT OF THE AREA SUNDAY NIGHT THROUGH MONDAY NIGHT. TEMPERATURES WILL BE VERY DEPENDENT ON DAYLIGHT CLOUD COVER FOR SATURDAY AND SUNDAY WHILE MORE SUNSHINE DEFINITELY EXPECTED ON MONDAY WHEN NEAR NORMAL HIGHS RESUME. FOR THE BALANCE OF THE LONG TERM...MODEL UNCERTAINTIES GREATER WITH ENSEMBLE MEANS AND DGEX DEPICTING A WEAKER MID LEVEL SHEAR AXIS STRETCHED OUT ALONG THE GULF COAST FOR THE MIDDLE OF NEXT WEEK. THE 12Z GFS ATTEMPTS TO CUTOFF A WEAKER 586DM 500MB LOW FARTHER S THAN PREVIOUS OPERATIONAL RUNS AND EFFECTIVELY KEEPS ANY NWD RETURN OF MOISTURE AT BAY UNTIL AT LEAST WEDNESDAY OR WEDNESDAY NIGHT. ECMWF MORE IN LINE WITH THIS TREND AS WELL. IN ANY CASE...A LITTLE COOLER NIGHTS WILL BE WELCOME FOR THE FIRST HALF OF NEXT WEEK AS WIDESPREAD 60S ARE A GOOD BET. BY THURSDAY...ISOLATED TO POSSIBLY SCATTERED CONVECTION BEGINS RETURNING TO THE AREA. MOISTURE WILL INCREASE PWATS BACK CLOSE TO 2 INCHES AND SHOULD ALLOW SLIGHTLY BETTER RAIN CHANCES EACH SUCCESSIVE DAY. IN ADDITION TO THAT...THE HIGHER MOISTURE WILL COMBINE WITH TEMPERATURES BEING NEAR OR ABOVE NORMAL LEADING TO THE RETURN OF RATHER HUMID WEATHER. EVEN THOUGH HIGHS WILL BE FROM 92-95... CONDITIONS WILL FEEL MORE LIKE UPPER 90S ACROSS A GOOD PORTION OF THE CWFA./40/ && .AVIATION... CONVECTION BUILDING ALONG THE GULF COAST COULD BRING MVFR TO TEMPO IFR CONDITIONS TO LOCATIONS FROM HBG...TO HEZ...TO TVR BY LATE THIS AFTERNOON AND INTO THE EVENING BEFORE ACTIVITY DIMINISHES. BUILDING SOUTHWESTERLY FLOW OVERNIGHT WILL INCREASE MOISTURE ACROSS THE REGION AND THIS MAY ALLOW FOR PATCHY LOW CLOUD OR FOG FORMATION...BUT WIDESPREAD IFR CONDITIONS ARE NOT ANTICIPATED. EXPECT LOW LEVEL WINDS TO VEER AROUND TO WEST/NORTHWEST BY TOMORROW AFTERNOON WITH AN INCOMING DISTURBANCE TRIGGERING CONVECTION THAT WILL BE MUCH MORE WIDESPREAD OVER THE REGION IN COMPARISON TO TODAY. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 91 71 90 / 11 56 46 59 MERIDIAN 70 93 70 90 / 7 47 49 57 VICKSBURG 72 91 71 90 / 16 63 40 61 HATTIESBURG 73 94 72 90 / 9 49 34 59 NATCHEZ 72 90 71 89 / 16 64 24 63 GREENVILLE 73 91 70 89 / 15 64 50 32 GREENWOOD 72 90 71 87 / 10 61 52 26 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM:50 LONG TERM: 40
Hazardous weather outlook, Jul 19, 3:26 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 326 PM CDT THU JUL 19 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 202030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 326 PM CDT THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY STRONG STORMS CAPABLE OF PRODUCING GUSTY WINDS...IN ADDITION TO HEAVY DOWNPOURS AND FREQUENT LIGHTNING...WILL BE POSSIBLE OVER THE ENTIRE REGION DURING THE AFTERNOON HOURS FRIDAY. THE CONCENTRATION OF INTENSE STORMS SHOULD BE HIGHER LATE NORTH OF THE INTERSTATE TWENTY CORRIDOR. DEEP GULF MOISTURE MAKING ITS WAY BACK INTO THE REGION OVERNIGHT AND EARLY FRIDAY WILL GO INTO THE PRODUCTION OF SCATTERED TO NUMEROUS THUNDERSTORMS FRIDAY AFTERNOON AS AN UPPER LEVEL TROUGH BEGINS TO BUILD SOUTH. MODERATE TO HIGH LEVELS OF INSTABILITY AVAILABLE OVER THE ARKLAMISS BY AFTERNOON SHOULD ALLOW FOR INTENSE STORMS TO DEVELOP...WITH A FEW SEVERE STORMS PRODUCING WINDS TO 60 MPH NOT OUT OF THE QUESTION. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY ALTHOUGH THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW... ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ARKLAMISS FRIDAY EVENING AND AGAIN ON SATURDAY. THE BEST CHANCES WILL PROBABLY OCCUR ALONG THE HIGHWAY 82 CORRIDOR FRIDAY EVENING AND THEN SOUTH OF INTERSTATE 20 ON SATURDAY. AHEAD OF THE FRONT THERE WILL BE ABUNDANT MOISTURE AND SLIGHTLY UNSTABLE CONDITIONS. THIS WILL COMBINE WITH A DISTURBANCE ALOFT TO HELP DEVELOP THUNDERSTORMS. A FEW OF THESE STORMS MAY BECOME STRONG PRODUCING WIND GUSTS UP TO 50 MPH AND FREQUENT LIGHTNING. IN ADDITION TO THAT...THE SLOW SOUTHEASTWARD MOVING NATURE OF THE STORMS WILL ALLOW FOR A FEW AREAS TO GET A QUICK INCH OR MORE CAUSING WATER TO POND UP ON ROADWAYS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT THURSDAY MORNING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 50
In the hours before
Special weather statement, Jul 19, 4:38 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 438 PM CDT THU JUL 19 2007 MSZ048-054-192345- HINDS-COPIAH- INCLUDING THE CITIES OF...JACKSON...CRYSTAL SPRINGS... HAZLEHURST...WESSON 438 PM CDT THU JUL 19 2007 ...STRONG THUNDERSTORM DEVELOPING OVER COPIAH COUNTY AND MOVING INTO HINDS COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 30 TO 40 MPH WINDS...SMALL HAIL... PERIODS OF HEAVY RAINFALL AND FREQUENT DANGEROUS LIGHTNING HAS DEVELOPED NORTHERN COPIAH COUNTY. THE STORMS WAS ABOUT 10 MILES WEST OF CRYSTAL SPRINGS...SLOWLY DRIFTING NORTH. THROUGH 5 PM...THE STORM WILL SLOWLY MOVE THROUGH RURAL COPIAH COUNTY INTO SOUTHERN HINDS COUNTY AND MAY IMPACT UTICA AND DRY GROVE. THE STORM WILL CONTINUE TO DRIFT NORTH THROUGH WESTERN HINDS COUNTY THROUGH 530 PM.
Special weather statement, Jul 19, 5:11 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 511 PM CDT THU JUL 19 2007 MSZ054-192315- COPIAH- INCLUDING THE CITIES OF...CRYSTAL SPRINGS...HAZLEHURST...WESSON 511 PM CDT THU JUL 19 2007 ...MORE STRONG THUNDERSTORMS MOVING ACROSS COPIAH COUNTY... STRONG THUNDERSTORMS CONTINUE TO MOVE NORTH OVER EASTERN COPIAH COUNTY. THESE STORMS MAY PRODUCE PEA SIZED HAIL...30 TO 40 MPH WIND GUSTS AND FREQUENT DANGEROUS LIGHTNING. PERIODS OF HEAVY RAINFALL MAY REDUCE VISIBILITIES TO A MILE OR LESS. THE COMMUTE ALONG INTERSTATE 55 AND HIGHWAY 27 WILL BE SLOW. THE STORMS WERE NEAR HOPEWELL... MOVING NORTH AROUND 20 MPH. THE STORMS WILL DRIFT NORTH ACROSS THE AREA THROUGH 6 PM.
Special weather statement, Jul 19, 5:17 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 517 PM CDT THU JUL 19 2007 MSZ048-192330- HINDS- INCLUDING THE CITY OF...JACKSON 517 PM CDT THU JUL 19 2007 ...STRONG THUNDERSTORM CONTINUE TO DRIFT NORTH THROUGH HINDS COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZED HAIL...WIND GUSTS TO 40 MPH AND FREQUENT DANGEROUS LIGHTNING CONTINUES TO MOVE NORTH ACROSS WESTERN HINDS COUNTY AROUND 20 MPH. THE STORM WAS NEAR LEARNED AND MAY IMPACT NEWMAN AND RAYMOND THROUGH 6 PM. THE STORM WILL SLOWLY DRIFT NORTH ACROSS WESTERN HINDS COUNTY THROUGH 630 PM.
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.